| Model Number |
BL14455 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility in china reported during phacoemulsification and intraocular lens implantation, the system experienced a negative pressure failure, triggering an alarm and system shutdown.Facility staff contacted the distributor¿s engineer who troubleshooted the fault remotely, causing the procedure to be paused for approximately 6 minutes.The gas pipeline was checked and the connections were readjusted.After restarting the system, the fault disappeared, and the surgery was successfully completed.There was no additional anesthesia required and no harm to the patient.
Additional Manufacturer Narrative
The facility connected with the distributor¿s engineer via video link, and the fault was troubleshooted remotely.The gas pipeline was checked and the connections were readjusted.After restarting the system, the fault disappeared.The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.